Alert archive / Illinois / Areal Flood Warnings in 2009

Areal Flood Warning 21, NWS St. Louis, MO

June 9, 2009Saint Clair County, Washington County, Illinois

NWS St. Louis, MO issued this areal flood warning at Jun 9, 2009, 12:21 AM CDT for Saint Clair County, Washington County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2009, 12:21 AM CDT (05:21 UTC)
Expired
Jun 9, 2009, 6:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Saint Clair County, IL, Washington County, IL

The radar

The St Louis radar (KLSX), 102 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1379 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 090521
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 AM CDT TUE JUN 9 2009

ILC163-189-091100-
/O.NEW.KLSX.FA.W.0021.090609T0521Z-090609T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IL-ST. CLAIR IL-
1221 AM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTHEASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS
  WESTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS

* UNTIL 600 AM CDT

* AT 1213 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
  ACROSS THE WARNED AREA. WATER WAS REPORTED ON ROUTE 4 NEAR MARISSA 
  IN ST. CLAIR COUNTY. IN WASHINGTON COUNTY HIGHWAY 1 EAST           
  OF ADDIEVILLE AND HIGHWAY 12 NEAR OKAWVILLE ARE CLOSED DUE TO      
  HIGH WATER. 

* THUNDERSTORM ACTIVITY HAS ENDED FOR THE NIGHT...AND NO ADDITIONAL  
  HEAVY RAIN IS EXPECTED.  HOWEVER...FLOODING CAN BE EXPECTED TO     
  CONTINUE THROUGH THE NIGHT DUE TO THE HEAVY RAIN FROM MONDAY       
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR CAR 
INTO AREAS WHERE WATER COVERS THE ROAD TO AN UNKNOWN DEPTH. ALWAYS 
OBEY ROAD CLOSURE SIGNS. TURN AROUND DONT DROWN

&&

LAT...LON 3821 8938 3823 8990 3841 8986 3844 8971
      3842 8971 3843 8967 3844 8967 3848 8957
      3848 8952 3847 8948 3849 8946 3849 8939
      3851 8936

$$

CARNEY
1 follow-up statement
000 
WGUS83 KLSX 091051
FLSLSX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
551 AM CDT TUE JUN 9 2009

ILC163-189-091106-
/O.EXP.KLSX.FA.W.0021.000000T0000Z-090609T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IL-ST. CLAIR IL-
551 AM CDT TUE JUN 9 2009

...THE FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN ST. CLAIR
AND WESTERN WASHINGTON COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 AM
CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3821 8938 3823 8990 3841 8986 3844 8971
      3842 8971 3843 8967 3844 8967 3848 8957
      3848 8952 3847 8948 3849 8946 3849 8939
      3851 8936

$$

MILLER

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 8, 11:59 PM CDT, 22 minutes earlier.

Area forecast discussion, Jun 8, 11:59 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 PM CDT MON JUN 8 2009

.DISCUSSION...
/333 PM CDT MON JUN 8 2009/

FOR THE SHORT TERM (TONIGHT THRU WEDNESDAY NIGHT)...

INITIAL FORECAST CONCERN FOCUSES UPON THE POTENTIAL SEVERITY WITHIN
THE WARM SECTOR AHEAD OF THE SURFACE COLD FRONT PRESENTLY SITUATED
ALONG THE I-44 CORRIDOR NORTHEASTWARD INTO THE GREAT LAKES REGION BY
0Z.  SBCAPES ON THE ORDER OF 2500 J/KG ... MID-LEVEL LAPSE RATES OF
6-7 C/KM ... AND MODEST HELICITIES WITHIN THE 0-1/0-3 KM RANGE ...
POSE A SUBSTANTIAL HAIL AND DAMAGING WIND THREAT FOR LOCATIONS EAST
OF THE MS AND ACROSS SOUTHEAST MO ... IN AGREEMENT WITH SPCDY1
OUTLOOK.  NEVERTHELESS ... ONE CHALLENGING CAVEAT IS THE FACT THAT
EXPLICIT MODELS ARE HARDLY EMULATING CONVECTION ACROSS THE AREA ...
YET THE CONVECTIVE PARAMETERS EXIST.  WILL NEED TO MONITOR CLOSELY
AS PERHAPS DRIER AIR WRAPPING BEHIND THE MAIN H500 SHORTWAVE
ASSOCIATED WITH THE SURFACE LOW ACROSS THE WESTERN GREAT LAKES IS
HAVING A MUCH BIGGER INFLUENCE IN LIMITING CONVECTION THAN
ORIGINALLY THOUGHT.

INTO TUESDAY COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD INTO
BOOTHEEL REGION WITH SURFACE HIGH PRESSURE BUILDING ACROSS THE
NORTHERN FA IN ITS WAKE.  HAVE KEPT PREVIOUS THINKING OF MINOR
PRECIP CHANCES FOR EARLY MORNING TUESDAY FOR EXTREME SOUTHEASTERN
PORTIONS OF THE FA.  SECOND LOW WILL DEVELOP THRU THE CENTRAL PLAINS
BY AFTERNOON RESULTING IN A WARM FRONT TO LIFT NORTHWARD THRU THE FA
WITH ATTENDANT STRONG SOUTHERLY LOW LEVEL FLOW.  HAVE KEPT THE
SOUTHWESTERN PORTION OF THE FA AREA WITH SLIGHT CHANCES UNTIL THE
WARM FRONT PROGRESSES FURTHER NORTHWARD DURING TUESDAY EVENING.  BELIEVE
COMBINATION OF EASTERLY FLOW AND SURFACE HIGH PRESSURE OVER THE OHIO
VALLEY WILL KEEP DRIER AIR OVER THE REGION AND PRECIP AT BAY FOR
MOST OF TUESDAY.

INTO TUESDAY EVENING SOUTH-SOUTHWESTERLY FLOW ALOFT WILL ADVECT ANOTHER
MOIST AND UNSTABLE AIRMASS ACROSS THE BI-STATE REGION AHEAD OF A
WEAK H500 TROF.  WARM FRONT WILL LIFT THRU THE FA NORTHWARD ALONG
THE MO-IA BORDER REGION.  FOLLOWING CLOSELY WITH THE MESO-NAM/ECMWF
THERE ARE STRONG INDICATIONS OF IMPULSES ALONG THE H500 ZONAL FLOW
TRIGGERING CONVECTION ACROSS THE CENTRAL PLAINS RESULTING IN A MCS
THRU THE NORTHERN FA FOR THE TUESDAY NIGHT INTO EARLY WEDNESDAY
MORNING TIMEFRAME.  FUELED BY A STRONG SOUTHWESTERLY H850 LLJ AND
POTENTIAL INFLUENCES FROM H300 LEFT EXIT REGION ...  MCS SHOULD BE
ELEVATED IN NATURE AND CONTINUE THRU MORNING WITH PWATS ON THE ORDER
OF 1.5 TO 2 INCHES IN THE VICINITY OF QUINCY ILLINOIS.  MAIN THREATS
ANTICIPATED ARE MAINLY HAIL WITH THE POTENTIAL FOR FLOODING.

INTO WEDNESDAY RIDGE OF HIGH PRESSURE WILL BUILD THRU THE NORTHERN
PLAINS PUSHING WET WEATHER FURTHER SOUTHEAST ACROSS THE FA.  H850
TEMPS WILL FALL IN THE WAKE OF A COLD FRONT WITH PRECIP DEVELOPING
ALONG AND AHEAD WITHIN THE VERY WARM ... MOIST AND UNSTABLE
AIRMASS.  QUESTIONS RESOLVE TO THE POTENTIAL SEVERITY OF THE WEATHER
WITH POTENTIAL BOUNDARIES ... IF ANY ... LEFTOVER FROM MORNING MCS
IN NORTHERN MO.  IN AGREEMENT WITH SPCDY3 ANALYSIS OF POTENTIAL
CAPPING AS H850 FLOW ALOFT WILL ADVECT A SUBSTANTIALLY WARM AIR MASS
ALOFT.  NEVERTHELESS ANY CONVECTIVE WEATHER THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS ... AND THE POTENTIAL FOR LOCALIZED
FLOODING AS PWATS WILL BE ON THE ORDER OF 1.5 TO 2 INCHES SOUTH OF
THE BOUNDARY.  HAVE ALSO THROWN IN GUSTS ALONG AND AHEAD OF THE COLD
FRONT.

INTO WEDNESDAY NIGHT COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD
INTO THE SOUTHEASTERN MO AND SOUTHERN IL REGION.  HAVE THROWN IN
SOME MINOR GUSTS IN WAKE OF THE COLD FRONT WITH MUCH COOLER AIR
SETTLING ACROSS THE AREA.  PRECIP CHANCES CONTINUE ALONG AND SOUTH
OF I-70 AS THERE ARE INDICATIONS FOR ANOTHER MCS  ACROSS SOUTHERN MO
FUELED BY A STRONG SOUTHWESTERLY H850 JET.  TEMPS SHOULD COOL
CONSIDERABLY ACROSS THE NORTHERN FA AS H850 TEMPS WILL BE IN THE
+14-16C RANGE.

FOR THE EXTENDED (THURSDAY - TUESDAY)...

PER H500 TRENDS THERE IS FAIRLY GOOD AGREEMENT BETWEEN MODEL
SOLUTIONS FOR THURSDAY THRU SATURDAY FOR ZONAL FLOW ACROSS THE
REGION WITH SOME EMBEDDED WEAK SHORTWAVES ... THEREAFTER BECOMING
INCONSISTENT WITH PLACEMENT AND TIMING OF FEATURES MAKING THE
FORECAST QUITE TRICKY FOR THE BEGINNING OF NEXT WEEK.  HAVE THUS FOR
THE EXTENDED FORECAST GONE WITH A BLEND OF GFS/ECMWF MODEL SOLUTIONS
... WITH GREATER EMPHASIS ON THE ECMWF FURTHER OUT IN TIME.

FOR THURSDAY COLD FRONT WILL BE PROGRESSING OVER THE SOUTHEASTERN
PORTION OF THE FA AND HAVE KEPT BEST PRECIP CHANCES FOCUSED ACROSS
SOUTHEAST MO AND SOUTHERN IL. SURFACE HIGH PRESSURE WILL PROGRESS
OUT OF THE CENTRAL PLAINS WITH ATTENDANT NORTHERLY FLOW. WITH RECENT
RAINS AND LOW-LEVEL RH WOULD EXPECT DIURNAL CU FOR THURSDAY. HAVE
CONTINUED WITH PREVIOUS FORECASTERS THINKING WITH COOLER THAN NORMAL
TEMPS FOR THURSDAY AND THURSDAY NIGHT IN WAKE OF THE COLD FRONT AS
H850 TEMPS WILL BE AROUND +12C WITH POTENTIAL FOR CLEARING SKIES
ACROSS NORTHERN MO AND WEST-CENTRAL IL.

FRIDAY TO BE FAIRLY DRY WITH SURFACE HIGH PRESSURE SETTLED OVER THE
MID-MS VALLEY REGION.  THERE IS A VERY SLIGHT CHANCE FOR WET WEATHER
OVER CENTRAL AND SOUTHWESTERN PORTIONS OF THE FA AS A WARM FRONT
LIFTS NORTHWARD AS SURFACE HIGH ADVECTS EASTWARD AND SOUTHERLY FLOW
RETURNS WESTERN MO WITH WAA IN CONCERT WITH RETURN OF STRONG H850
LLJ INTO FRIDAY EVENING.

MODEL DISCREPANCIES BEGIN SATURDAY NIGHT AND THRU THE REMAINDER OF
THE FORECAST PERIOD.  GFS SEEMS TO EMBELLISH UPON PRECIP ACROSS THE
FA WHILE ECMWF SEEMS MORE REALISTIC.  NEVERTHELESS RUN-TO-RUN
CONTINUITY OVER THE PAST COUPLE OF DAYS HAS NOT BEEN CONSISTENT AND
THUS LEADS TO A LOT OF UNCERTAINTY IN THE REMAINING FORECAST.

NEVERTHELESS THE REMAINING TREND FOR SUNDAY THRU TUESDAY IS FOR LOW
PRESSURE TO BUILD THRU THE CENTRAL PLAINS IN CONCERT WITH WEAK H500
TROF.  AN ATTENDANT FRONTAL BOUNDARY WILL STRETCH THRU THE BI-STATE
REGION...ITS PLACEMENT FAVORABLE ALONG THE I-70 CORRIDOR AND LIFTING
SLOWLY NORTHWARD. THIS FRONTAL BOUNDARY IN COMBINATION WITH ZONAL FLOW AT
H500 AND MODEST H850 FLOW ALONG AND SOUTH-SOUTHWESTWARD WILL BECOME
THE FOCUS ... APPARENTLY ... FOR A SERIES OF CONVECTIVE SYSTEMS OVER
THE FA.  OF COURSE THIS IS SEVERAL DAYS OUT AND THUS DESERVES A LOT
OF SCRUTINY ... THUS HAVE KEPT POPS LOW FOR THE TIME BEING ... BUT
HAVE FOLLOWED WITH MOSTLY CLOUDY CONDITIONS AND DIURNAL TRENDS
LEAVING LOWS OVERNIGHT INTO THE LOW 60S RISING THRU THE DAY INTO THE
LOW TO MID 80S INTO THE BEGINNING OF NEXT WEEK.

SIPPRELL

&&

.AVIATION...
/1150 PM CDT MON JUN 8 2009/
FOR THE 06Z TAFS...
WEAK COLD FRONT HAS MOVED SOUTH OF THE STL METRO AREA AND IS NOW
NEAR A LINE FROM KFAM TO KSAR TO KSLO. THUNDERSTORMS HAVE MOVED
OUT OF THE AREA...AND EXCEPT FOR ISOLATED COVERAGE OVER SOUTHEAST
MO/SOUTHWEST IL...I BELIEVE THE STORMS ARE DONE FOR THE NIGHT.
THINK ONLY REAL CONCERN WILL BE MARGINAL STRATUS MOVING OVER
NORTHEAST MO/WEST CENTRAL ILLINOIS FOR THE FIRST PART OF THE TAF
PERIOD. THE STRATUS DOESNT SEEM INTERESTED IN BUILDING
SOUTHWARD...AND CIGS LOOK LIKE THEYLL STAY AOA 2000FT. GUIDANCE
IS HINTING THAT THESE CIGS WILL BREAK UP/MOVE EASTWARD BEFORE 12Z
TUESDAY MORNING. ELSEWHERE AND OTHERWISE...VFR CONDITIONS ARE
EXPECTED WITH SURFACE WINDS VEERING FROM THE NORTH TO THE
SOUTHEAST THROUGH THE MORNING HOURS INTO TUESDAY AFTERNOON. RAIN
AND THUNDERSTORMS APPEAR TO BE LIKELY OVER MUCH OF THE AREA AFTER
06Z WEDNESDAY AS A WARM FRONT MOVES NORTH THROUGH THE REGION.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 8, 11:34 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 PM CDT MON JUN 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1134 PM CDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF SOUTHEAST
MISSOURI THROUGH THE REST OF THE NIGHT. THE STORMS ARE NOT
EXPECTED TO BE SEVERE...BUT COULD PRODUCE LOCALLY HEAVY RAIN.

MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER AT
MEREDOSIA. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH
THURSDAY FOR THE AREA. SOME OF THESE STORMS MAY BE SEVERE TUESDAY
NIGHT THROUGH THURSDAY WITH HAIL AND DAMAGING WINDS BEING THE
PRIMARY THREATS.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND INTO
SATURDAY NIGHT.

MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AT
MEREDOSIA. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, Jun 8, 8:34 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             RED BUD                 38.21N  90.00W
06/08/2009  M0.25 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902286

JP
Local storm report, Jun 8, 9:11 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TORNADO          SHILOH                  38.55N  89.91W
06/08/2009                   ST. CLAIR          IL   TRAINED SPOTTER

            ROOF DAMAGE...FENCES DOWN...AND SMALL SHEDS DESTROYED
            IN THE EAGLES LANDING SUBDIVISION

&&

EVENT NUMBER LSX0902287

JP
Local storm report, Jun 8, 9:35 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0931 PM     FLASH FLOOD      ADDIEVILLE              38.39N  89.49W
06/08/2009                   WASHINGTON         IL   LAW ENFORCEMENT

            COUNTY HIGHWAY 1 CLOSED FROM HIGHWAY 27 TO
            ADDIEVILLE...2 FEET OF WATER REPORTED OVER THE ROADWAY

&&

EVENT NUMBER LSX0902288

JP
Local storm report, Jun 8, 9:37 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             MASCOUTAH               38.51N  89.81W
06/08/2009  M2.00 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            HAIL FELL FOR ROUGHLY 5 MINUTES

&&

EVENT NUMBER LSX0902289

JP
Local storm report, Jun 8, 10:00 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLOOD            MARISSA                 38.26N  89.75W
06/08/2009                   ST. CLAIR          IL   LAW ENFORCEMENT

            WATER ON ROUTE 4 AT SCHOOL VIEW DRIVE AND ON
            LICKENBROCK SCHOOL ROAD 1 MILE NORTH OF DARMSTADT ROAD

&&

EVENT NUMBER LSX0902290

BRITT
Local storm report, Jun 8, 10:58 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 PM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             PONTOON BEACH           38.73N  90.05W
06/08/2009  E0.88 INCH       MADISON            IL   TRAINED SPOTTER

0435 PM     HAIL             CADET                   37.99N  90.69W
06/08/2009  E0.70 INCH       WASHINGTON         MO   LAW ENFORCEMENT

0441 PM     HAIL             MADISON                 38.68N  90.15W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

            QUARTER SIZE HAIL AT INTERSECTION OF ROUTE 3 AND I270

0442 PM     HAIL             EDWARDSVILLE            38.80N  89.97W
06/08/2009  E0.88 INCH       MADISON            IL   LAW ENFORCEMENT

            HAIL OBSERVED AT SIU CAMPUS

0442 PM     HAIL             1 NNE MITCHELL          38.78N  90.08W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

0445 PM     HAIL             GRANITE CITY            38.71N  90.13W
06/08/2009  M0.88 INCH       MADISON            IL   TRAINED SPOTTER

0445 PM     HAIL             EDWARDSVILLE            38.80N  89.97W
06/08/2009  E0.70 INCH       MADISON            IL   TRAINED SPOTTER

0445 PM     HAIL             1 NNW EDWARDSVILLE      38.80N  89.97W
06/08/2009  M0.50 INCH       MADISON            IL   CO-OP OBSERVER

            DURATION 3 MINUTES

0456 PM     HAIL             EDWARDSVILLE            38.80N  89.97W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

0500 PM     HAIL             GLEN CARBON             38.76N  89.97W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

0500 PM     HAIL             EDWARDSVILLE            38.80N  89.97W
06/08/2009  E1.00 INCH       MADISON            IL   TRAINED SPOTTER

0502 PM     HAIL             COLLINSVILLE            38.68N  90.00W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

0504 PM     HAIL             EDWARDSVILLE            38.80N  89.97W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

            HAIL FOR 10 MINUTES

0507 PM     HAIL             MADISON                 38.68N  90.15W
06/08/2009  E1.00 INCH       MADISON            IL   TRAINED SPOTTER

            0.25 MILE EAST OF INTERSECTION OF I55(I70) AND ROUTE
            159. HAIL RANGES FROM DIME TO QUARTER SIZE.

0508 PM     HAIL             COLLINSVILLE            38.68N  90.00W
06/08/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

0508 PM     HAIL             GLEN CARBON             38.76N  89.97W
06/08/2009  M1.50 INCH       MADISON            IL   TRAINED SPOTTER

            SPOTTER ALSO MEASURED 1 INCH OF RAIN IN 30 MINUTES

0520 PM     TORNADO          OFALLON                38.59N  89.91W
06/08/2009                   ST. CLAIR          IL   TRAINED SPOTTER

            SPOTTER OBSERVED STRONG ROTATION AND A DEBRIS CLOUD
            AROUND I 64 AND GREEN MOUNTAIN

0520 PM     TORNADO          OFALLON                38.59N  89.91W
06/08/2009                   ST. CLAIR          IL   TRAINED SPOTTER

            ROOF DAMAGE TO FULTON JR HIGH IN OFALLON

0520 PM     TSTM WND DMG     OFALLON                38.59N  89.91W
06/08/2009                   ST. CLAIR          IL   AMATEUR RADIO

            2 FOOT DIAMETER TREE DOWN ON A CAR AT INTERSECTION OF
            3RD STREET AND GREENMOUNT NEAR HIGHWAY 50.

0520 PM     TORNADO          SHILOH                  38.55N  89.91W
06/08/2009                   ST. CLAIR          IL   TRAINED SPOTTER

            ROOF DAMAGE...FENCES DOWN...AND SMALL SHEDS DESTROYED
            IN THE EAGLES LANDING SUBDIVISION

0522 PM     HAIL             OFALLON                38.59N  89.91W
06/08/2009  M1.00 INCH       ST. CLAIR          IL   AMATEUR RADIO

0523 PM     TORNADO          SHILOH                  38.55N  89.91W
06/08/2009                   ST. CLAIR          IL   TRAINED SPOTTER

            DEBRIS VISIBLE WITH CIRCULATION FROM SOUTH OF LEBANON
            AVENUE AND EAST OF GREEN MOUNT ROAD. EVENT HAD ENDED
            BEFORE CALL WAS MADE.

0525 PM     HAIL             SHILOH                  38.55N  89.91W
06/08/2009  M1.00 INCH       ST. CLAIR          IL   AMATEUR RADIO

0530 PM     TSTM WND GST     OFALLON                38.59N  89.91W
06/08/2009  E60 MPH          ST. CLAIR          IL   FIRE DEPT/RESCUE

            PEA SIZED HAIL ALSO OBSERVED

0530 PM     WALL CLOUD       5 E BELLEVILLE          38.53N  89.91W
06/08/2009                   ST. CLAIR          IL   TRAINED SPOTTER

            SPOTTER OBSERVED A RAPIDLY ROTATING WALL CLOUD ABOUT A
            MILE SOUTH OF SCOTT AIR FORCE BASE

0531 PM     HAIL             SCOTT AFB               38.54N  89.85W
06/08/2009  M0.88 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0534 PM     HAIL             VIBURNUM                37.71N  91.13W
06/08/2009  E1.00 INCH       IRON               MO   TRAINED SPOTTER

0535 PM     TORNADO          5 E BELLEVIEW           39.35N  90.69W
06/08/2009                   CALHOUN            IL   OTHER FEDERAL

            TORNADO LOCATED 0.25 MILE SOUTHWEST OF SCOTT AFB.
            TORNADO IS SOUTH OF 161 BETWEEN BELLEVILLE AND SCOTT
            AFB.

0535 PM     TORNADO          3 E BELLEVILLE          38.53N  89.95W
06/08/2009                   ST. CLAIR          IL   AMATEUR RADIO

            BARNS DAMAGED. SHEET METAL IN TREES. TREES AND TREE
            LIMBS DOWN NEAR I77 AND I58.

0535 PM     TORNADO          3 E BELLEVILLE          38.53N  89.95W
06/08/2009                   ST. CLAIR          IL   AMATEUR RADIO

            HOUSE DAMAGED JUST SOUTH OF I77. GARAGE DESTROYED.
            POWER POLE DOWN ON THE ROAD.

0535 PM     TORNADO          2 W MASCOUTAH           38.51N  89.84W
06/08/2009                   ST. CLAIR          IL   AMATEUR RADIO

            STORAGE BUILDING DESTROYED AND TREES UPROOTED.

0536 PM     TORNADO          1 S SCOTT AFB           38.53N  89.85W
06/08/2009                   ST. CLAIR          IL   TRAINED SPOTTER

            DEBRIS VISIBLE WITH A RAIN WRAPPED TORNADO. DISTANCE
            ESTIMATED. CIRCULATION BECOMING MORE VISIBLE.

0537 PM     WALL CLOUD       1 W MASCOUTAH           38.51N  89.82W
06/08/2009                   ST. CLAIR          IL   TRAINED SPOTTER

            WALL CLOUD WITH BROAD ROTATION OBSERVED

0540 PM     WALL CLOUD       MASCOUTAH               38.51N  89.81W
06/08/2009                   ST. CLAIR          IL   TRAINED SPOTTER

            SPOTTER OBSERVED A ROTATING WALL CLOUD NEAR MASCOUTAH

0545 PM     HAIL             MASCOUTAH               38.51N  89.81W
06/08/2009  E1.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0545 PM     HAIL             MASCOUTAH               38.51N  89.81W
06/08/2009  M2.00 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            HAIL FELL FOR ROUGHLY 5 MINUTES

0546 PM     HAIL             MASCOUTAH               38.51N  89.81W
06/08/2009  M1.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0548 PM     HAIL             2 N MADISON             38.71N  90.15W
06/08/2009  E1.75 INCH       MADISON            IL   LAW ENFORCEMENT

            GOLFBALL HAIL AT INTERSECTION OF ROUTE 4 AND I64
            REPORTED BY STATE TROOPER

0548 PM     HAIL             MASCOUTAH               38.51N  89.81W
06/08/2009  E1.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            QUARTER TO GOLFBALL SIZED HAIL.

0551 PM     HAIL             RUMA                    38.13N  90.00W
06/08/2009  M0.70 INCH       RANDOLPH           IL   TRAINED SPOTTER

            HAIL JUST BEGAN TO FALL

0557 PM     HAIL             VIBURNUM                37.72N  91.13W
06/08/2009  M0.70 INCH       IRON               MO   TRAINED SPOTTER

0557 PM     FUNNEL CLOUD     1 NW VENEDY             38.41N  89.66W
06/08/2009                   WASHINGTON         IL   PUBLIC

0558 PM     TSTM WND DMG     VENEDY                  38.40N  89.65W
06/08/2009                   WASHINGTON         IL   LAW ENFORCEMENT

            TREE DOWN NORTH OF VENEDY ON HIGHWAY 12

0601 PM     HAIL             4 SW MASCOUTAH          38.47N  89.86W
06/08/2009  M1.75 INCH       ST. CLAIR          IL   AMATEUR RADIO

0602 PM     HAIL             HILLSBORO               39.16N  89.48W
06/08/2009  E0.25 INCH       MONTGOMERY         IL   TRAINED SPOTTER

            PEA SIZE HAIL AND HEAVY RAIN.

0604 PM     FUNNEL CLOUD     4 W OKAWVILLE           38.43N  89.62W
06/08/2009                   WASHINGTON         IL   TRAINED SPOTTER

            SPOTTER REPORTS A RAIN WRAPPED FUNNEL CLOUD

0623 PM     HAIL             BARTELSO                38.54N  89.47W
06/08/2009  E0.25 INCH       CLINTON            IL   TRAINED SPOTTER

            LITTLE BIT BIGGER THAN PEA SIZE HAIL.

0650 PM     HAIL             OLD MINES               38.02N  90.77W
06/08/2009  M1.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

0651 PM     FLOOD            1 W OKAWVILLE           38.43N  89.57W
06/08/2009                   WASHINGTON         IL   AMATEUR RADIO

            12 INCHES OF WATER OVER HIGHWAY 177 ONE MILE WEST OF
            OKAWVILLE

0658 PM     HAIL             2 W BLACKWELL           38.04N  90.66W
06/08/2009  E0.25 INCH       WASHINGTON         MO   TRAINED SPOTTER

0701 PM     HAIL             LESTERVILLE             37.46N  90.83W
06/08/2009  M0.50 INCH       REYNOLDS           MO   CO-OP OBSERVER

0705 PM     HAIL             1 N POTOSI              37.95N  90.78W
06/08/2009  M0.88 INCH       WASHINGTON         MO   AMATEUR RADIO

0710 PM     HAIL             OLD MINES               38.02N  90.77W
06/08/2009  E1.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

0711 PM     FLOOD            ADDIEVILLE              38.39N  89.49W
06/08/2009                   WASHINGTON         IL   TRAINED SPOTTER

            STREET FLOODING IN ADDIEVILLE

0712 PM     HAIL             5 N POTOSI              38.01N  90.78W
06/08/2009  M1.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

0732 PM     HAIL             8 SE DE SOTO            38.06N  90.46W
06/08/2009  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

0735 PM     FLASH FLOOD      ADDIEVILLE              38.39N  89.49W
06/08/2009                   WASHINGTON         IL   LAW ENFORCEMENT

            WATER OVER THE ROAD AT SR 153 AND HIGHWAY 10. ROAD IS
            UNSAFE FOR TRAFFIC. DEPUTIES ARE ON SITE.

0735 PM     FLASH FLOOD      ADDIEVILLE              38.39N  89.49W
06/08/2009                   WASHINGTON         IL   LAW ENFORCEMENT

            WATER OVER THE ROAD AT SR 160 0.25 MILES EAST OF
            ADDIEVILLE. ROAD IS UNSAFE FOR TRAFFIC. DEPUTIES ARE ON
            SITE.

0740 PM     HAIL             5 NW SPARTA             38.20N  89.78W
06/08/2009  E0.25 INCH       RANDOLPH           IL   TRAINED SPOTTER

            PEA SIZED HAIL AND VERY HEAVY RAIN.

0741 PM     HAIL             LESTERVILLE             37.46N  90.83W
06/08/2009  M0.50 INCH       REYNOLDS           MO   TRAINED SPOTTER

0742 PM     FLASH FLOOD      LESTERVILLE             37.46N  90.83W
06/08/2009                   REYNOLDS           MO   TRAINED SPOTTER

            ALL THE DITCHES IN TOWN ARE OVERFLOWING...ABOUT AN INCH
            OF WATER RUNNING OVER ROADS

0825 PM     HAIL             RED BUD                 38.21N  90.00W
06/08/2009  M0.25 INCH       RANDOLPH           IL   TRAINED SPOTTER

0931 PM     FLASH FLOOD      ADDIEVILLE              38.39N  89.49W
06/08/2009                   WASHINGTON         IL   LAW ENFORCEMENT

            COUNTY HIGHWAY 1 CLOSED FROM HIGHWAY 27 TO
            ADDIEVILLE...2 FEET OF WATER REPORTED OVER THE ROADWAY

0950 PM     FLOOD            MARISSA                 38.26N  89.75W
06/08/2009                   ST. CLAIR          IL   LAW ENFORCEMENT

            WATER ON ROUTE 4 AT SCHOOL VIEW DRIVE AND ON
            LICKENBROCK SCHOOL ROAD 1 MILE NORTH OF DARMSTADT ROAD

&&

EVENT NUMBER LSX0902227 LSX0902228 LSX0902233 LSX0902229 LSX0902230
LSX0902231 LSX0902232 LSX0902234 LSX0902235 LSX0902236 LSX0902240
LSX0902237 LSX0902242 LSX0902241 LSX0902238 LSX0902239 LSX0902244
LSX0902245 LSX0902270 LSX0902287 LSX0902243 LSX0902255 LSX0902247
LSX0902246 LSX0902248 LSX0902254 LSX0902249 LSX0902250 LSX0902261
LSX0902262 LSX0902264 LSX0902251 LSX0902252 LSX0902253 LSX0902256
LSX0902289 LSX0902257 LSX0902258 LSX0902259 LSX0902260 LSX0902263
LSX0902266 LSX0902284 LSX0902265 LSX0902267 LSX0902268 LSX0902269
LSX0902273 LSX0902271 LSX0902272 LSX0902274 LSX0902275 LSX0902277
LSX0902276 LSX0902278 LSX0902279 LSX0902280 LSX0902283 LSX0902281
LSX0902282 LSX0902285 LSX0902286 LSX0902288 LSX0902290

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:11 PM CDTSevere Thunderstorm WarningLSXWashington23 min
Jun 8, 8:31 PM CDTFlash Flood WarningLSXMonroe, Randolph6 hr
Jun 9, 4:00 PM CDTFlash Flood WatchLSXAdams, Brown, Calhoun, Greene, Jersey, Macoupin and 4 more12 hr

Nearby

Areal Flood Warnings in Illinois, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.